ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.1.10505

Some remarks on the Riemann conjecture about the zeros of the zeta-function

Korobeinik Yu. F.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
A criterion of validity of the celebrated Riemann conjecture on the zeros of the \(\zeta\)-function in the strip \(0<\Re z<1\) is derived and some aspects of application of this criterion are discussed.
Keywords: zeta-function, Riemann conjecture, critical strip
Language: Russian Download the full text  
For citation: †Korobeinik Yu. F. Some remarks on the Riemann conjecture about the zeros of the zeta-function // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 23-29. DOI 10.23671/VNC.2013.1.10505


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт